Discrete Analogs of the Comparison Theorem and Two-Sided Estimates of Solution of Parabolic Equations

Artykuł naukowy w czasopiśmie recenzowany

Czasopismo: Applied Mathematics and Information Sciences (ISSN: 1935-0090)
Współautorzy: Ryszard Kozera, Agnieszka Paradzinska, Denis Schadinskii
Rok wydania: 2016
Tom: 10
Numer czasopisma: 1
Strony od-do: 83-92
DOI: 10.18576/amis/100108



Cytowanie w formacie Bibtex:
@article{1,
author = "Piotr Matus and Ryszard Kozera and Agnieszka Paradzinska and Denis Schadinskii",
title = "Discrete Analogs of the Comparison Theorem and Two-Sided Estimates of Solution of Parabolic Equations",
journal = "Applied Mathematics and Information Sciences",
year = "2016",
number = "1",
pages = "83-92"
}

Cytowanie w formacie APA:
Matus, P. and Ryszard Kozera and Agnieszka Paradzinska and Denis Schadinskii(2016). Discrete Analogs of the Comparison Theorem and Two-Sided Estimates of Solution of Parabolic Equations. Applied Mathematics and Information Sciences, 1, 83-92.